Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Red, puffy, irritated right eye. Prescribed with Zyrtec, eye drop. What could be the reason?

Hi doctor, my question 6 year old daughter has been having redness of the right eye for about a week now and around her eye gets all puffy and irritated. We called her doctor and told them what was happening and they recommended Zyrtec cause it sounded like allergies to them and told me that if her actual eye ball got red then call then back because that would probably mean that she had pink eye. Well I called them back and they called in a eye drop for pink eye. Well she has been fine and we have had no problem with her eye for a couple of days. Then just a little while ago her school nurse called for us to come check my daughter out because her eye was swollen, irritated, and red. Well we got her home and started looking at her eye and we pulled the lower lid down and there is this puffy, air pocket looking thing. It goes from the far right edge to about middle ways under her eye. I have no clue what this is and I was wondering if you do? Like I said, it is on the inside under her bottom eye lid of her right eye. Please help and give me some kind of idea what this is!
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
hello, can you post photo of that lesion of lower would be better for diagnosis and treatment
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor